# SDR NWAA092829969

- Difficulty date: August 6, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- Aircraft time: 95,004 hours, 96,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FUSELAGE SKIN AT THE AFT LOWER CORNER OF THE FORWARD SERVICE DOOR JAMB.  REPAIRED PER EA 99-215924 SECTION I.  SECTION II REQUIRES REPETITIVE INSPECTIONS TO BE ACCOMPLISHED AT L-CHECK INTERVALS.  SECTION III PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO 3,000 CYCLES OR 24 MONTHS WHICHEVER COMES FIRST.
